By Topic

Nonparametric regression estimation using penalized least squares

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Kohler, M. ; Math. Inst., Stuttgart Univ., Germany ; Krzyzak, A.

We present multivariate penalized least squares regression estimates. We use Vapnik-Chervonenkis (see Statistical Learning Theory 1998) theory and bounds on the covering numbers to analyze convergence of the estimates. We show strong consistency of the truncated versions of the estimates without any conditions on the underlying distribution

Published in:

Information Theory, IEEE Transactions on  (Volume:47 ,  Issue: 7 )